# SDR FDEA202101180144

- Difficulty date: January 18, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 64,584 hours, 16,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Chafed
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - FORWARD DOOR JAMB EXISTING REPAIR DOUBLERS CHAFFING AT STATION  STATION 895 , LONGERON 38 RIGHT TO LONGERON 42 RIGHT. FORWARD CARGO - FORWARD DOOR JAMB AT STATION 895 , LONGERON 38 RIGHT TO   LONGERON 42 RIGHT DAMAGED EXISTING REPAIR DOUBLERS REMOVED AND CARRIED OUT   REPAIR AS PER SRM 53-00-15-2R FIGURE 202 REPAIR 8 . REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100 .
